# SDR AMTA200600450

- Difficulty date: July 27, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074925
- Part serial: 7797
- Condition: Unserviceable
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG DUCT PRESSURE SPLIT.  REMOVED AND REPLACED BLEED AIR REGULATOR ON NR 2 ENGINE, OPS CHECKED NORMAL IAW MM.  (K)
